# SDR AU981249

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S16612
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP POSITION SWITCH FAULTY.  SWITCH WOULD NOT RETURN TO THE NEUTRAL POSITION.  PART TC:  6,825.
